# SDR IXXA11SMN027S

- Difficulty date: February 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Cracked
- Location: Zone 300
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND RUDDER WEB LT SIDE CRACKED AT STA ZR 65.000. REMOVED CRACKED WEB. FABRICATED NEW WEB. PERFORMED HEAT TREATMENT. CLEANED, TREATED, PRIMED AREA AND REPAIRED PARTS. INSTALLED REPAIRED PARTS IAW SRM CHAPTER 55-2-3, FIG 5, SRM 55-1-0, SRM 51-1-21, DPS 4.710 REW "L", SRM 51-1-1, DPS 3.69-4 REV "AP", SRM 51-1-1, SRM 51-1-8B, SRM 51-1-21D, AND SRM 51-3-1.
